Degenerations over (A )-singularities and construction of degenerations over commutative rings

Naoya Hiramatsu, Ryo Takahashi, Yuji Yoshino

Research output: Contribution to journalArticle


We give a necessary condition of degeneration via matrix representations, and consider degenerations of indecomposable Cohen–Macaulay modules over hypersurface singularities of type (A ). We also provide a method to construct degenerations of finitely generated modules over commutative rings.

Original languageEnglish
Pages (from-to)374-389
Number of pages16
JournalJournal of Algebra
Publication statusPublished - May 1 2019



  • (Maximal) Cohen–Macaulay module
  • Countable Cohen–Macaulay representation type
  • Degeneration of modules
  • Hypersurface singularity of type (A )
  • Knörrer's periodicity

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this